# SDR CALA2019020800224

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311216220300
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR 16 DOUBLE JOGGLE AT DOOR STOP FITTING 7, FASTENER HOLE 8 HAS CRACK INDICATION REF. NTM FIGURE 53-11-53-991-001-A REPAIRED FASTENER HOLE 8 IN UPPER DOUBLE JOGGLE AREA AT FR 16 R/ H IAW ECRA 5311-02075. ACCOMPLISH THE INITIAL INSPECTION REQUIRE MENTS AT THE RH FR16 DOUBLE-JOGGLE AT DOOR STOP 7 AS PER PART 2 ADD EMP:U354480 OF ECRA 5311-02075 ON OR BEFORE THE AC REACHES 32,182 TOTAL FLIG T CYCLES. ACCOMPLISH REPEAT INSPECTION AT INTERVALS AT INTERVALS NOT TO EXCEED 5852 AC FLIGHT CYCLES THEREAFTER. NSPECTION AT INTERVALS NOT TO EXCEED 3852 AC FLIGHT CYCLES THERE AFTER CORRCTION TO VERBIAGE IN TEXT AS SHOULD READ ACCOMPLISH REPEAT I JOGGLE AT DOOR STOP FITTING #7 AS PER PART 2 OF ECRA 5311-02075 ON OR BEFORE THE ACFT REACHES 32,182 TOTAL ACFT FLT CYC. ACP THE REPEAT INSP AT INTERVALS NOT TO EXCEED 3,852 ACFT FLT CYC THEREAFTER. OK TO DIP  PER ECRA. ACP INITIAL INSP REQ AT THE RH FR16 DOUBLE TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE QC REVIEW INIT:32182TAFC INIT WILL ITO TO RIR RIR:3852F/C THEREAFTER....ML/U359635
